Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have burning sensation and frequent urine problem. Is citralka syrup best for my problem

I have a problem of burning sensation and frequent urine and flow problem. Can citralka syrup is best for my problem,and how many day I use syrup
Asked On : Sun, 27 Mar 2011
Answers:  3 Views:  12584
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hii welcome to health care magic.yes you can use liq citralca in urine infection but you associate with urinary take this liq until you have burning.but first you go through urine test to find out the infection.drink plenty of fluid.
Answered: Mon, 18 Jul 2011
Anesthesiologist Dr. Ranjitha S C's  Response
hi welcome to HCM.Urinary burning is pain that is felt when urine is being expelled from the bladder. symptoms range in intensity from mild to severe. Urinary burning may be accompanied by pain or difficulty when urinating (dysuria), feeling a constant need to urinate (urgency), or blood in the urine (hematuria).Infections, inflammation, and trauma are all causes of urinary burning.drink lots of water,minimum, of 3 to 4lts per day.citralka contains sodium citrate,normal dosage for adults is 2tsp 4times daily,dont take for more than 2weeks.if still pain persists better consult your doctor for proper check up ok.dont may need antibiotics if your suffering from infection of urinary tract ok.
thanks for visiting HCM FORUM
Answered: Sat, 13 Aug 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Prahlad S. Patki's  Response
Yes, Citrlka should help you. One table spoonful in a glass of water three times a day for two weeks. Drink lots of water.
Answered: Fri, 12 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor